Doklady Rossijskoj Akademii Nauk. Mathematika, Informatika, Processy upravlenia
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. RAN. Math. Inf. Proc. upr., 2020, Volume 491, Issue 1, Pages 29–37 (Mi danma4)  

This article is cited in 1 scientific paper (total in 1 paper)

On the Zakharov-Lvov stochastic model for wave turbulence

A. V. Dymova, S. B. Kuksinbcd

a Steklov Mathematical Institute of Russian Academy of Sciences, Moscow
b Université Paris VII – Denis Diderot
c Shandong University, Jinan, PRC
d Saint Petersburg State University

Funding Agency Grant Number
Russian Foundation for Basic Research 18-31-20031
Russian Science Foundation 18-11-00032
A. Dymov was supported by the Russian Foundation for Basic Research according to the research project 18-31-20031, and S. Kuksin, by the grant 18-11-00032 of Russian Science Foundation.


DOI: https://doi.org/10.31857/S2686954320020101


Bibliographic databases:

ArXiv: 1907.05044
Received: 09.11.2019

Linking options:
  • http://mi.mathnet.ru/eng/danma4

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Dymov, “Asymptotic Estimates for Singular Integrals of Fractions Whose Denominators Contain Products of Block Quadratic Forms”, Proc. Steklov Inst. Math., 310 (2020), 148–162  mathnet  crossref  crossref  mathscinet  isi  elib
  • Number of views:
    This page:42

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021